# SDR SWIA2021090760785

- Difficulty date: July 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER ANGLE AT FS.329.47 FROM DD4 TO DD5 IS CRACKED.   (C-CHECK RO 9/3/21)   RECIEVED LOCATED AND DRILL NEW PAX DOOR ANGLE AT F.S. 329.47 BETWEEN DD4 AND DD5 IAW CRJ-200 SRM 51-40-11. REF CAMP 23048514 FOR INSTALL.
